MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported the galaflex 3dr mesh did not dissolve and the mesh was excised.Medical affairs has assessed the ae as being related to the device and serious.Review of the device history records confirms the device was manufactured to specification.Based on the information provided root cause as to why the mesh allegedly did not dissolve over time cannot be determined.As reported at the time of explant the mesh had been implanted for approximately 15-months.Per the instructions-for-use, supplied with the device, ¿bio-resorption of the scaffold material will be essentially complete within 18-24 months.The outer rim may be palpable throughout the expected period of healing.¿ note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.
 
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2019, patient underwent bilateral augmentation mastopexy using a full vertical and horizontal t incision.2 pieces of galaform (galaflex 3dr) were used.No concomitant procedures were done.On (b)(6) 2020, an ae of: galaform did not dissolve; left lateral breast, was reported.Galaform was excised on 6/18/20.Resolved without sequelae on (b)(6) 2020.Review by medical affairs identifies the reported ae is related to the device and serious.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15123639
Report Number1213643-2022-00544
Device Sequence Number7372431
Product Code OOD
UDI-Device Identifier00855920006232
UDI-Public(01)00855920006232
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2019
Device Model Number100043-02
Device Catalogue NumberFR3D02
Device Lot Number180285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight61 KG